MAUDE Adverse Event Report: INTEGRA - PRINCETON HERMETIC LUMBAR CATHETER, CLOSED TIP; N/A

INTEGRA - PRINCETON HERMETIC LUMBAR CATHETER, CLOSED TIP; N/A
Catalog Number INS5010
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported the following regarding the hermetic lumbar catheter, closed tip (ins5010): "disconnection of the catheter from the deliquoration set for a non-pressure catheter lumen and no stop applied an external suture thread without benefit." additional information was subsequently received with the following information: could you please confirm that the issue was that the catheter disconnected from the bag of csf even it was sutured properly and there was no tension on it? yes date the catheter was inserted? (b)(6)2025.Date the catheter was discovered disconnected? (b)(6) 2025.Which action was done to resolve the issue (change the catheter, new sutures¿)? catheter removal.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hermetic lumbar catheter (ins5010) was not returned, and no photos of the disconnected components were provided.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.It is unknown if the flexible luer adapter provided with the catheter was used or some other type of connector.The mode of disconnection is not explained.A possible disconnection site could be the catheter connector luer from the external drainage system (deliquoration set); however, it seems that the catheter disconnected from the connector itself based on the mention of suture threads.As per product ifu: the silicone elastomer tubing should be carefully secured to the connector with ligatures in such a manner as to avoid cutting of the tubing.The reported unit has not been received for evaluation; therefore, a root cause determination is not possible at this moment.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
HERMETIC LUMBAR CATHETER, CLOSED TIP
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21766616
Report Number2648988-2025-00008
Device Sequence Number8491085
Product Code JXG
UDI-Device Identifier10381780071082
UDI-Public10381780071082
Combination Product (Y/N)N
PMA/510(K) Number
K972994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberINS5010
Device Lot Number7461011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown